Approximation of autonomous affine control systems in the sense of time optimality and algebraic approximation

S. Yu. Ignatovich

Abstract


In the paper conditions are given under which, for autonomous affine control systems, approximation in the sense of time optimality implies the algebraic approximation.

Keywords


control systems; time optimality; explicit solution

References


Sklyar G. M., Ignatovich S. Yu. Moment approach to nonlinear time optimality, SIAM J. Control Optim. -- 2000. -- V. 38. -- P. 1707--1728.

Sklyar G. M., Ignatovich S. Yu. Approximation of time-optimal control problems via nonlinear power moment min-problems // SIAM J. Control Optim. -- 2003. - V. 42. -- P. 1325--1346.

Sklyar G. M., Ignatovich S. Yu. Representations of control systems in the Fliess algebra and in the algebra of nonlinear power moments // Systems Control Lett. - 2002. - V. 47. - P. 227-235.

Reutenauer C. Free Lie Algebras. -- Clarendon Press, Oxford. -- 1993.

Melanc{c}on G., Reutenauer C. Lyndon words, free algebras and shuffes // Canad. J. Math. -- 1989. -- V. 41. -- P. 577--591.

Ignatovich, S. Yu. On a connection between approximation of nonlinear systems in the sense of time optimality and their algebraic approximation // Mat. Fiz. Anal. Geom. -- 2005. -- V. 12, no. 2. -- P. 158--172.

Sklyar G. M., Ignatovich S. Yu., Shugaryov~S. E. Time-optimal control problem for a special class of control systems: optimal controls and approximation in the sense of time optimality // J. Optim. Theory Appl. -- 2015. - Vol. 165. - P. 62--77.

Ignatovich, S. Yu. Explicit solution of the time-optimal control problem for one nonlinear three-dimensional system // Visnyk of V.N.Karazin Kharkiv National University, Ser. Mathematics, Applied Mathematics and Mechanics. 2016, Vol. 83, P. 21-46.


Refbacks

  • There are currently no refbacks.


vestnik-math.univer.kharkov.ua